My mother is allergic to sulfer and anything with sulfer compounds in it, she has been prescribed Sucralfate tablets four times a day and is now experiencing asthma like breathing conditions, She also has Asthma, she also takes coumadin, synthroid, percocet, dulera,lisinpril, it seems she is being over prescribed she just got off the morphine patch a little too fast which may be her stomach problem, however if this new ddruyg SUCRALFATE has sulpher thats the problem, any adcie is welcome
So sorry, I see no one has given you an answer yet. I would say your mother's stomach problems may be a direct result of taking off the morphine patch or maybe one of the other meds. Sucralfate or Carafate is sucrose based (not sulfur). Its used primarily as a protective gastrointestinal coating for duodenal ulcers or for GERD, to protect from the acidity (hydrochloric acid) in the stomach. Its like a pasty coating of protection for the membranes in the gastrointestinal tract. It should actually help her stomach. But, you've probably found your answer by now! No sulfur for sure... just aluminum based. Good Luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Feb 2010 • 5 answers
Posted 2 May 2012 • 1 answer
Posted 10 Jun 2013 • 1 answer
Posted 7 Jul 2016 • 0 answers
Posted 13 Sep 2016 • 0 answers